# SDR QMLA2011112911114

- Difficulty date: November 29, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N336AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4785
- Aircraft time: 575 hours, 2,043 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Arm
- Part number: 350A21492400
- Condition: Broken
- Location: Rt Cabin
- Part time: 575 hours, 2,043 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CABIN VIBRATION DAMPER ARM (BLADE) BROKE APPROX 3.5 INCHES INBD FROM THE WEIGHT.  FAULT WAS FOUND DURING A SCHEDULED MX INSPECTION.
